I did not quit cold turkey, but weened myself off as directed. Has anyone experienced weight GAIN instead of losing it when quitting? I understand that the body has to re-adjust after cleaning meds out of the system. I just never expected things to go this direction.
The body is a funny machine. Your appetite was probably decreased by the Wellbutrin/ Lexapro and now you are eating more than you were. I imagine you are going to have to watch those calories for awhile until things level out again. Calories burned must equal or be greater than calories consumed to maintain our weight.
Yes it is not surprising to hear that you are gaining some weight. Wellbutrin really decreases appetite, and most people lose weight on this med, so it's pretty normal that once you've stopped it, you pick up some pounds.
I'm on Wellbutrin XR 150 mg and I have to make sure to remember to eat.
Best of health to you and good luck off the meds( great!) and watching your weight. PG
I have taken wellbutrin xl for over 10 years now. I never experienced weight gain while taking. However, i have now been off of it for three weeks now and i have gained almost 10 pounds. My eating habits have not changed and actually somedays i dont eat much at all. Really really frustrating me! I go back to the doctor tomorrow so i will address this issue with my doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2010 • 1 answer
I have stopped taking Arimidex recently due to weight gain, even though I work out and watch my food
Updated 5 Apr 2012 • 1 answer
Updated 10 Aug 2012 • 1 answer
Updated 2 Apr 2017 • 2 answers
Updated 15 Nov 2017 • 1 answer